This Is Why You Feel Tired After Taking Vitamins

Discover the symptoms that show that the vitamins you are ingesting are damaging your digestive systems.

The vitamins

Vitamins are necessary for the growth of every person, we supply them through foods that are rich in nutrients.

Thirteen are the vitamins that our body needs, the best known are: Vitamin A, B (with all its variants), C, D, E, and K. Each of these vitamins fulfill a specific function for our health, as an example if We do not have enough Vitamin C, it could present a picture of anemia, for this reason it is best to have a balanced diet rich in vitamins, but if not, doctors sometimes recommend that they be taken orally through capsules.

Why vitamins can cause gastrointestinal problems
According to an article in the Huffington Post, Dr. David Poppers, a gastroenterologist at New York University Langone Medical Center, is aware that some vitamins cause stomach upset, nausea and diarrhea , stating that the reasons for these symptoms are varied and explains them as follows.

Take vitamins on an empty stomach

The specialist explains that those vitamins that are acidic such as vitamin C or folate, usually cause nausea if they are taken on an empty stomach, as a barrier effect is formed, preventing the nutrients from being absorbed properly, however, the effect is totally opposite. if some food is first ingested, but in the case of vitamins A, D, E and K which are fast in solvents, they do not present any complications when taken on an empty stomach.

If the vitamin contains a lot of iron

Multivitamin complexes that contain a lot of iron, or those that are an iron supplement itself, cause nausea in people, the most common case being the supplement that is suggested to mothers who are pregnant.

Ironically, iron is well absorbed on an empty stomach, but the complementary effect of nausea worsens the situation, so the specialist prefers that the absorption is slower when eating some food and thus soften the nausea.

If you take the vitamin with some other medicine

Dr. David Propers affirms that “vitamins are like any other medicine” so they can also cause side effects if they are mixed with another chemical, as an example he mentions multivitamin complexes can cause side effects if the person has a high level of estrogen, a very common situation in people who take birth control pills.

readTaking this popular drug during pregnancy can reduce your daughters’ infertility by 40%

Self-medicate with vitamins

There are opposite effects between the same vitamins, such as if you take iron and calcium at the same time, the effect is opposite. One aspect to take into account when taking vitamins is that the bottle contains the necessary instructions and directions to consume, or else ask your GP for a specific prescription.

Always remember before taking vitamins to consult your doctor and thus know correctly what your body needs without causing extra damage, because with a simple blood sample, he will know what your body is really lacking.

Going to the source is the best

As is known, the best source of vitamins is in the foods that we consume daily, which generally do not produce any type of side effect. So I share with you those foods that are very rich in vitamins :

  • Liver: rich in iron and important to fight anemia.
  • Orange or citrus: rich in vitamin C, and very important for the absorption of iron.
  • Spinach: As well as Broccoli, Kale and other green leafy vegetables, they contain a significant percentage of vitamin C and Potassium.
  • Dairy: Rich in vitamin B12 and minerals such as calcium.
  • Walnuts, almonds and sunflower seeds, all very rich in iron.

It is important that we can include these foods in the family diet, and also look for other foods that provide all the vitamins necessary for good growth, and longer lasting health.

Add a Comment

Your email address will not be published. Required fields are marked *